# SDR 2008UALA06142

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 35,908 hours, 14,271 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: MF20010
- Condition: Misinstalled
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LAVATORIES D AND F O2 MASKS IMPROPERLY PACKED.  FOUND MASKS RE-STRAINED BY OXYGEN GENERATOR FABRIC HEAT SHIELD IN LAVS D & F PREVENTING PROPER DEPLOYMENT.  REMOVED MASKS REPOSITIONED HEAT SHIELD AND PACKED MASKS PROPERLY.
